245 Mccullough St 4109 Sunnybank, Queensland | map
Specialities and consultants
Reviews of Sunnybank Private Hospital
There are no reviews yet. Be the first to review Sunnybank Private Hospital.
1 Partaking specialists
0 Experts who agree
0 Grateful patients
Question about Ovestin Cream"Recently I have experienced red lesions on my chest which are extremely itchy, eventually they have become brown ( Liver spots ) I have also experienced some uterine mild cramps over the last 24hours. I have been on Ovestin cream therapy for approximately 18 months. Should I stop?"
With ovestin cream, only small amounts are absorbed into your system and the majority of the effect is locally within your vagina, to improve the health of your vagina and reduce dryness and reduce weakness of the epithelial layer of your vagina.
With any type of HRT, there is always a small risk of experiencing rashes; although this is unlikely several months after commencing the cream. The rash and irritation would most likely affect the vaginal mucosa and not your chest.
I would suggest you see a dermatologist for further advice regarding the skin lesions, and visit your gynaecologist to discuss the ovestin cream further and its use and whether it is required in your case. Some women can find the cream too messy and may want to switch to a pessary such as vagifem.
Joseph Jabbour Premium Profile Has a more complete profile